View Single Post
  #215  
March 23rd, 2014, 02:04 PM
katydae88 katydae88 is offline
Mega Super Mommy
Join Date: Nov 2012
Posts: 1,623
Hey Ladies sorry I haven't been around much. I am sad to say that all the things I was talking about doing still haven't been realized...I just can't seem to get motivated to do them I am not sure if it is because I am depressed over my m/c or if it is from the bcp. I seriously hate taking them I have had no sex drive whatsoever; we have only had sex one time this month, my face is broke out with pimples like I have not had in a looonnnngggg time, I can't sleep very long at night because I wake up sick to my stomach and I am afraid they are going to mess my body up

I have had bleeding for the past 3 days but it has only been spotting/light flow and including today I just have 4 pills left to take. I am thinking about just talking to DH about using spermicide or something for bc instead of taking those awful pills. They make me feel worse than I did when I was actually pg!!! I also know that with the pills you don't have a real af just withdrawal bleeding. I want to be O'ing the next few months so that my body can get rid of any of the eggs that might have been affected by the shot I had before we decide to start ttc again.

I don't know how long it will take my body to regulate from my m/c since it hasn't even been 2 weeks yet since my HCG levels went back to normal. I normally O'd around CD10 or CD11 but occasionally it was later than that (CD12-14) As crazy as it sounds I miss temping and not knowing what is going on with my body and my cycle I think that if I started temping again I would have a pretty good idea of when I was going to O (and of course if we used spermicide or something that would help too) and keep from getting pregnant.

My OB told me that being on the bcp would help to regulate my body faster than doing it on its own...which at that time I was sooo tired of spotting/bleeding that I was all for taking them (and it did make me quit for a little bit) BUT now I am ready to have a real af and get my cycles back!!! He also said that they would make me more fertile after taking them for 6 months BUT I have read so many stories on this forum about the pills messing women's cycles up and them not O'ing for even up to a year!!! I don't want to take the chance of that happening to me...I am just hoping that one month didn't mess me up too much I am not getting any younger and I REALLY don't want to wait another 2 yrs for another BFP

Sorry ladies for the long vent...I just needed to get it off of my chest. I know that all of you know what I am talking about and can relate (maybe not necessarily with the m/c but to some of my other fears) to what I am going through. Sorry if some of this was rambly and didn't make much sense but in a nutshell: I am sad, depressed, and missing my sex drive!!!!
__________________



My Ovulation Chart
Reply With Quote